Academic Staff


Professor Yang Xiao-qi

BSc, MSc, Ph.D.

TU706, Yip Kit Chuen Bldg.

2766 6954

Personal Website

  • BSc in Mathematics at Chongqing Jianzhu University in 1982
  • MSc in Operations Research and Control Theory at Chinese Academy of Science in 1987
  • PhD in Applied Mathematics at University of New South Wales in 1994


Research Interests
  • Mathematical optimization, vector optimization, variational analysis, financial optimization


Honor and Awards
  • ISI Citation Classic 2000 for the paper "The vector complementary problem and its equivalences with the weak minimal element in ordered spaces", Journal of Mathematical Analysis and Applications, Vol. 153 (1990) pp. 136-158.
  • The President's Award for Outstanding Performance / Achievement 2000 in the category of Research and Scholarly Activities, The Hong Kong Polytechnic University.


Selected Publications:
  • Wang C.Y., Yang X.Q. and Yang X.M.,Nonlinear augmented Lagrangian and duality theory. Math. Oper. Res. Vol. 38, (2013), No. 4, pp. 740-760.
  • Fang Y.P., Meng K.W. and Yang X.Q., Piecewise linear multi-criteria programs: the continuous Case and its discontinuous generalization. Operations Research Vol. 60 (2012) pp. 398–409.
  • Fang D.H., Li C. and Yang X.Q., Stable and total Fenchel duality for DC optimization problems in locally convex spaces. SIAM J. on Optimiz. Vol. 21 (2011) no. 730-760.
  • Meng K.W. and Yang X.Q., Optimality Conditions via Exact Penalty Functions SIAM J. on Optimization. Vol. 20 (2010) pp. 3208–3231.
  • Zheng X.Y. and Yang X.Q., Weak sharp minima for semi-infinite optimization problems with applications. SIAM J. on Optimization. Vol. 18 (2007) pp. 573-588.
  • Yang X. Q. and Meng, Z. Q., Lagrange multipliers and calmness conditions of order p. Mathematics of Operations Research Vol. 32 (2007) pp. 95-101.
  • Deng S. and Yang X.Q., Weak sharp minima in multicriteria linear programming, SIAM J. on Optimization. Vol. 15 (2004) pp. 456-460.
  • Huang, X. X. and Yang, X. Q. A unified augmented Lagrangian approach to duality and exact penalization. Mathematics of Operations Research Vol. 28 (2003) pp. 533–552.
  • Cai X.Q., Teo K.L., Yang X.Q. and Zhou X.Y., Portfolio Optimization under a Minimax Rule, Management Science, Vol. 46 (2000) pp. 957-972.
  • Yang X.Q., Second-order global optimality conditions for convex composite optimization, Mathematical Programming} Vol. 81 (1998) pp.327-347.

Back to Top